Alert archive / California / Winter Storm Warnings in 2016
Winter Storm Warning 3, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm warning at Jan 14, 2016, 9:50 AM PST. It took effect at Jan 14, 2016, 2:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2016, 9:50 AM PST (17:50 UTC)
- In effect from
- Jan 14, 2016, 2:00 PM PST
- Expired
- Jan 15, 2016, 7:42 AM PST
- In force
- 18 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
838 WWUS46 KSTO 141750 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 950 AM PST THU JAN 14 2016 ...FAST MOVING STORM HITS NORCAL TODAY THROUGH EARLY FRIDAY... .A FAST MOVING PACIFIC STORM SYSTEM WILL MOVE THROUGH NORTHERN CALIFORNIA TODAY THROUGH EARLY FRIDAY WITH MODERATE TO OCCASIONALLY HEAVY SNOWFALL FOR THE MOUNTAINS. THE HEAVIEST SNOWFALL IS EXPECTED OVERNIGHT. SNOW LEVELS WILL GENERALLY BE BETWEEN 4000 AND 5000 FEET...BUT AS LOW AS 2500 TO 3000 FEET OVER SHASTA COUNTY. TRAVEL DIFFICULTIES IN THE MOUNTAINS ARE LIKELY SO CARRY TIRE CHAINS AND EXTRA SUPPLIES IF HEADING TO HIGHER ELEVATIONS OR OVER THE SIERRA PASSES. SNOW SHOWERS ARE LIKELY TO END BY MID DAY FRIDAY BUT ANOTHER STORM SYSTEM IS ON TRACK TO MOVE THROUGH THE NORTH STATE LATE FRIDAY NIGHT THROUGH SATURDAY. CAZ068-151100- /O.UPG.KSTO.WW.Y.0005.160114T2000Z-160115T1800Z/ /O.NEW.KSTO.WS.W.0003.160114T2200Z-160115T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 950 AM PST THU JAN 14 2016 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM PST FRIDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 4500 FEET...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM PST FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * MAIN IMPACT...SLIPPERY SNOW COVERED ROADS AND TRAVEL DIFFICULTIES. POOR VISIBILITY IN PERIODS OF HEAVY SNOW. * TIMING...NOON TODAY THROUGH LATE FRIDAY MORNING. * LOCATIONS...ABOVE 4500 FEET IN WESTERN PLUMAS COUNTY INCLUDING HIGHER ELEVATIONS OF HIGHWAYS 89... 44 AND 36... PORTIONS OF LASSEN PARK. * SNOW ACCUMULATIONS...6 TO 12 INCHES ABOVE 4500 FEET WITH AS MUCH AS 16 INCHES POSSIBLE ABOVE 7000 FEET. * OTHER IMPACTS...GUSTY WINDS AND POSSIBLE BLOWING SNOW INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ069-151100- /O.UPG.KSTO.WW.Y.0005.160114T2200Z-160115T1800Z/ /O.NEW.KSTO.WS.W.0003.160114T2200Z-160115T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 950 AM PST THU JAN 14 2016 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM PST FRIDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW ABOVE 4500 FEET...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM PST FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * MAIN IMPACT...SLIPPERY SNOW COVERED ROADS AND TRAVEL DIFFICULTIES. * TIMING...EARLY THIS AFTERNOON THROUGH FRIDAY MORNING. * LOCATIONS...HIGHER ELEVATIONS OF THE NORTHERN SIERRA ABOVE 4500 FEET INCLUDING HIGHER ELEVATIONS OF INTERSTATE 80... US HIGHWAY 50. * SNOW ACCUMULATIONS...6 TO 12 INCHES. LOCALLY HIGHER AMOUNTS OVER HIGH PEAKS. * OTHER IMPACTS...GUSTY WINDS AND POSSIBLE BLOWING SNOW PRECAUTIONARY/PREPAREDNESS ACTIONS... && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ013-151100- /O.EXT.KSTO.WW.Y.0005.160114T2000Z-160115T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- INCLUDING THE CITY OF...SHASTA DAM 950 AM PST THU JAN 14 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY ABOVE 3000 FEET... * MAIN IMPACT...SLIPPERY ROADS AND TRAVEL DIFFICULTIES. * TIMING...LATE THIS MORNING THROUGH EARLY FRIDAY MORNING * LOCATIONS...THE HIGHER ELEVATIONS OF SHASTA COUNTY ABOVE 3000 FEET. * SNOW ACCUMULATIONS...FROM 5 TO 10 INCHES OF SNOW WILL BE POSSIBLE BETWEEN THIS AFTERNOON AND EARLY FRIDAY ABOVE 3000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
3 follow-up statements
604 WWUS46 KSTO 142322 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 322 PM PST THU JAN 14 2016 ...FAST MOVING STORM WILL BRING SNOW THROUGH EARLY FRIDAY... .A FAST MOVING PACIFIC STORM SYSTEM WILL CONTINUE TO BRING MODERATE TO OCCASIONALLY HEAVY SNOWFALL FOR THE MOUNTAINS THROUGH EARLY FRIDAY. THE HEAVIEST SNOWFALL IS EXPECTED TONIGHT. SIGNIFICANT SNOW WILL ACCUMULATE DOWN TO AROUND 4500 FEET IN THE NORTHERN SIERRA NEVADA AND THE MOUNTAINS OF WESTERN PLUMAS COUNTY AND LASSEN PARK WITH LIGHT ACCUMLATIONS POSSIBLE DOWN TO 3500 FEET. SIGNIFICANT SNOW IN SHASTA COUNTY WILL ACCUMULATE FROM AROUND 2000 FEET AND ABOVE...WITH LIGHTER AMOUNTS DOWN TO 1500 FEET OVER SHASTA COUNTY. TRAVEL DIFFICULTIES IN THE MOUNTAINS WILL CONTINUE SO CARRY TIRE CHAINS AND EXTRA SUPPLIES. SNOW SHOWERS ARE LIKELY TO END BY MID DAY FRIDAY BUT ANOTHER STORM SYSTEM IS ON TRACK TO MOVE THROUGH THE NORTH STATE LATE FRIDAY NIGHT THROUGH SATURDAY. CAZ068-069-151200- /O.CON.KSTO.WS.W.0003.000000T0000Z-160115T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 322 PM PST THU JAN 14 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... * MAIN IMPACT...SLIPPERY SNOW COVERED ROADS AND TRAVEL DIFFICULTIES. POOR VISIBILITY IN PERIODS OF HEAVY SNOW. * TIMING...THROUGH LATE FRIDAY MORNING. * LOCATIONS...WESTERN PLUMAS COUNTY INCLUDING HIGHWAYS 89... 44 AND 36...AND LASSEN NATIONAL PARK. * SNOW ACCUMULATIONS...6 TO 12 INCHES ABOVE 4500 FEET WITH AS MUCH AS 16 INCHES POSSIBLE ABOVE 7000 FEET. * OTHER IMPACTS...GUSTY WINDS AND POSSIBLE BLOWING SNOW PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-063-151200- /O.EXA.KSTO.WW.Y.0005.000000T0000Z-160115T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITIES OF...BURNEY...ALDER SPRINGS 322 PM PST THU JAN 14 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. * MAIN IMPACT...SLIPPERY ROADS AND TRAVEL DIFFICULTIES. * TIMING...THROUGH EARLY FRIDAY MORNING * LOCATIONS...THE BURNEY BASIN AND ELEVATIONS ABOVE 2000 FEET OF SOUTHWESTERN SHASTA AND WESTERN TEHAMA COUNTIES...INCLUDING MENDOCINO PASS AND THE CITIES OF BURNEY AND ALDER SPRINGS. * SNOW ACCUMULATIONS...FROM 5 TO 10 INCHES OF SNOW WILL BE POSSIBLE THROUGH EARLY FRIDAY ABOVE 2000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-151200- /O.CON.KSTO.WW.Y.0005.000000T0000Z-160115T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- INCLUDING THE CITY OF...SHASTA DAM 322 PM PST THU JAN 14 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY ABOVE 2000 FEET... * MAIN IMPACT...SLIPPERY ROADS AND TRAVEL DIFFICULTIES. * TIMING...THROUGH EARLY FRIDAY MORNING * LOCATIONS...ELEVATIONS OF NORTHERN SHASTA COUNTY ABOVE 2000 FEET. * SNOW ACCUMULATIONS...FROM 5 TO 10 INCHES OF SNOW WILL BE POSSIBLE BETWEEN THIS AFTERNOON AND EARLY FRIDAY ABOVE 2000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
234 WWUS46 KSTO 151209 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 409 AM PST FRI JAN 15 2016 ...WINTER STORM MOVING OUT OF THE AREA THIS MORNING... .A FAST MOVING PACIFIC STORM SYSTEM WILL CONTINUE TO BRING MODERATE SNOWFALL TO THE SIERRA RANGE THIS MORNING. FARTHER NORTH...THE SNOWFALL HAS ENDED. TRAVEL DIFFICULTIES OVER THE SIERRA RANGE WILL CONTINUE SO CARRY TIRE CHAINS AND EXTRA SUPPLIES. SNOW SHOWERS ARE LIKELY TO END BY MID DAY TODAY BUT ANOTHER STORM SYSTEM IS ON TRACK TO MOVE THROUGH THE NORTH STATE LATE TONIGHT THROUGH SATURDAY. CAZ068-151315- /O.CAN.KSTO.WS.W.0003.000000T0000Z-160115T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 409 AM PST FRI JAN 15 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER STORM WARNING. SNOW SHOWERS OVER THE CASCADES HAVE ENDED OR DECREASED SIGNIFICANTLY. THEREFORE THE WINTER STORM WARNING HAS BEEN CANCELLED. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-014-063-151315- /O.EXP.KSTO.WW.Y.0005.000000T0000Z-160115T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...ALDER SPRINGS 409 AM PST FRI JAN 15 2016 ...WINTER WEATHER ADVISORY HAS EXPIRED... SNOW SHOWERS OVER SHASTA COUNTY AND THE COAST RANGE AS WELL AS THE BURNEY BASIN HAVE ENDED OR DECREASED SIGNIFICANTLY. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ069-151800- /O.CON.KSTO.WS.W.0003.000000T0000Z-160115T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 409 AM PST FRI JAN 15 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * MAIN IMPACT...SLIPPERY SNOW COVERED ROADS AND TRAVEL DIFFICULTIES. POOR VISIBILITY IN PERIODS OF HEAVY SNOW. * TIMING...THROUGH LATE THIS MORNING. * LOCATIONS...THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA INCLUDING INTERSTATE 80 AND U.S. HIGHWAY 50. * SNOW ACCUMULATIONS...ADDITIONAL SNOW AMOUNTS OF 1 TO 3 INCHES THIS MORNING ABOVE ABOUT 4500 TO 5000 FEET. * OTHER IMPACTS...GUSTY WINDS AND POSSIBLE BLOWING SNOW PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
516 WWUS46 KSTO 151542 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 742 AM PST FRI JAN 15 2016 CAZ069-151645- /O.CAN.KSTO.WS.W.0003.000000T0000Z-160115T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 742 AM PST FRI JAN 15 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER STORM WARNING. SNOW SHOWERS OVER THE NORTHERN SIERRA HAVE ENDED. THEREFORE...THE WINTER STORM HAS BEEN CANCELLED. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 3:24 AM PST, 6 hours 26 minutes earlier.
Area forecast discussion, Jan 14, 3:24 AM PST, 6 hours 26 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 324 AM PST THU JAN 14 2016 .SYNOPSIS... Wet pattern will continue through at least next week with Pacific storms systems coming through northern California every one to two days. Today's system will bring rain and mountain snow with possible mountain travel difficulties and moderate snow levels. A bit higher snow levels this weekend and next week but still below major pass levels. && .DISCUSSION... Lull in weather pattern this morning between weather systems. Skies are mainly fair over the CWA under brief small scale ridging. Some light fog has formed this morning in the southern Sacramento and Northern San Joaquin valleys. Lack of time and high cloud cover moving in over the next few hours should preclude widespread significant fog formation. Next in series of Pacific storm systems now just off the coast and forecast to move across norcal during the day today. Like the previous few systems this one does not look like a huge precipitation producer but will bring a few tenths of an inch of rain in the valley and a few inches of snow to the mountains. With moderate snow levels this system will produce enough snowfall below pass levels to warrant a snow advisory so have issued one for the northern mountains and Sierra Cascades covering this afternoon and early Friday. Friday daytime may see a few lingering showers over the Sierra but for the most part should be dry under slight ridging. A Very similar frontal system forecast to move through the north state on Saturday bringing more rain and mountain snow. Snow levels will be a little higher with this system and so likely not to cause much problem over the coast range. Snow levels will however remain low enough that Sierra passes will likely again be impacted by significant snowfall. Only a very brief break is expected in the wet pattern early Sunday before yet another frontal system pushes inland Sunday afternoon. This system may contain a bit more precipitation but looks compatible in moisture to previous systems and still looks to produce snow levels low enough to impact Sierra passes. && .EXTENDED DISCUSSION (Monday THROUGH Thursday) Active pattern will continue into next week as train of storms continues to move across NorCal. Slight differences remain in model solutions with timing and strength of each system so hard to nail down exactly when breaks in between systems will be but like this week, don't expect entirety of next week to be wet. Best shot for precipitation will come via systems Monday and Tuesday into early Wednesday with additional systems likely beyond mid- week. Snow levels look to be in the 6000 feet range for Monday- Tuesday before falling a thousand feet or so for mid-week. Temperatures will hover within a few degrees of normal in the Valley with below normal temperatures at higher elevations. CEO && .AVIATION... Patchy fog expected this morning for Valley sites from Sacramento southward. Local MVFR to IFR conditions possible through around 18z. Next system moves onshore and east across the area during the day today with areas of MVFR and locally IFR conditions in heavier showers. Southerly wind gusts 15-25 kts in the Valley with higher gusts over mountain terrain. && .STO Watches/Warnings/Advisories... Winter Weather Advisory from noon today to 10 AM PST Friday for Shasta Lake Area / Northern Shasta County-West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. &&
In the hours before
Local storm report, Jan 14, 9:17 AM PST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
917 AM PST THU JAN 14 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 ENE SODA SPRINGS 39.33N 120.35W
01/14/2016 M12.0 INCH NEVADA CA PUBLIC
BOREAL SKI RESORT. 24 HOUR TOTAL.
&&
KSLocal storm report, Jan 14, 9:23 AM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
923 AM PST THU JAN 14 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 W DONNER PEAK 39.31N 120.34W
01/14/2016 M12.0 INCH PLACER CA PUBLIC
SUGAR BOWL SKI RESORT. 24 HOUR TOTAL.
&&
KSLocal storm report, Jan 14, 9:25 AM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
925 AM PST THU JAN 14 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 ESE TWIN BRIDGES 38.80N 120.10W
01/14/2016 M5.0 INCH EL DORADO CA PUBLIC
SIERRA AT TAHOE SKI RESORT. 24 HOUR TOTAL.
&&
KSLocal storm report, Jan 14, 9:26 AM PST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
926 AM PST THU JAN 14 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW KIRKWOOD MEADOWS 38.69N 120.07W
01/14/2016 M6.0 INCH ALPINE CA PUBLIC
KIRKWOOD SKI RESORT. 24 HOUR TOTAL.
&&
KSLocal storm report, Jan 14, 9:27 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
927 AM PST THU JAN 14 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 E PINECREST 38.19N 119.96W
01/14/2016 M4.0 INCH TUOLUMNE CA PUBLIC
DODGE RIDGE SKI RESORT. 24 HOUR TOTAL.
&&
KSLocal storm report, Jan 14, 9:29 AM PST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
929 AM PST THU JAN 14 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NNW LAKE ALPINE 38.49N 120.01W
01/14/2016 M3.0 INCH ALPINE CA PUBLIC
BEAR VALLEY SKI RESORT. 24 HOUR TOTAL.
&&
KSThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 4:33 AM PST | Winter Weather Advisory | STO | 23 hr |
Nearby
Winter Storm Warnings in California, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.